# SDR 95FDEA00445

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Missing
- Location: Hyd Compt
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ACFT ARRIVED AT JFK WITH HYD SERVICE DOOR MISSING AND SLIGHT FAIRING DAMAGE.  REPLACED MISSING HYD SERVICE DOOR AND MADE TEMPORARY REPAIR ON FAIRINGS.
